# SDR UIEA2018090701914

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 82,474 hours, 13,246 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100749C
- Part serial: 0928
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP- " EQUIP COOLING" EICAS MSG CAME ON. 30 MINUTES INTO FLT WITH AN ASSOCIATED " EQUIPMENT SMOKE" STATUS MSG. WENT TO OVRD PER CHECKLIST AND (CONT) "EQUIP COOLING" MSG WENT OUT. CONTINUED TO ORD. T/S PER FIM 21-50- FOUND E&E COOLING SUPPLY FAN AT FAULT. R&R EQUIPMENT COLING FAN IAW AMM 21-58-01. LEAK CHECK AND OPS CHKD NORMAL AT THIS TIME. CMC GRD TEST PERFORMED- TEST PASSED.
